PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 70 | 2 | 151-163
Tytuł artykułu

Varieties of topological groups, Lie groups and SIN-groups

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we answer three open problems on varieties of topological groups by invoking Lie group theory. We also reprove in the present context that locally compact groups with arbitrarily small invariant identity neighborhoods can be approximated by Lie groups
Rocznik
Tom
70
Numer
2
Strony
151-163
Opis fizyczny
Daty
wydano
1996
otrzymano
1994-08-04
poprawiono
1995-02-28
Twórcy
  • Fachbereich Mathematik, Technische Hochschule Darmstadt, Schlossgartenstr. 7, D-64289 Darmstadt, Germany
  • Faculty of Informatics, University of Wollongong, Wollongong, NSW 2522, Australia
  • Fachbereich Mathematik, Technische Hochschule Darmstadt, Schlossgartenstr. 7, D-64289 Darmstadt, Germany
Bibliografia
  • [1] R. W. Bagley, T. S. Wu and J. S. Yang, Pro-Lie groups, Trans. Amer. Math. Soc. 287 (1985), 829-838.
  • [2] N. Bourbaki, Topologie générale, Chap. 1, Hermann, Paris, 1965.
  • [3] M. S. Brooks, S. A. Morris and S. A. Saxon, Generating varieties of topological groups, Proc. Edinburgh Math. Soc. 18 (1973), 191-197.
  • [4] V. M. Gluškov [V. M. Glushkov], The structure of locally compact groups and Hilbert's Fifth Problem, Uspekhi Mat. Nauk 12 (2) (1957), 3-41 (in Russian); English transl.: Amer. Math. Soc. Transl. Ser. 2 15 (1960), 55-93.
  • [5] S. Grosser and M. Moskowitz, Compactness conditions in topological groups, J. Reine Angew. Math. 246 (1971), 1-40.
  • [6] K. H. Hofmann and P. S. Mostert, Splitting in topological groups, Mem. Amer. Math. Soc. 43 (1963).
  • [7] K. Iwasawa, Topological groups with invariant neighborhoods of the identity, Ann. of Math. 54 (1951), 345-348.
  • [8] D. Montgomery and L. Zippin, Topological Transformation Groups, Interscience, New York, 1955.
  • [9] S. A. Morris, Lie groups in varieties of topological groups, Colloq. Math. 30 (1974), 229-235.
  • [10] S. A. Morris, Varieties of topological groups: A survey, ibid. 46 (1982), 147-165.
  • [11] S. A. Morris and N. Kelly, Varieties of topological groups generated by groups with invariant compact neighborhoods of the identity, Mat. Časopis Sloven. Akad. Vied 25 (1975), 207-210.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv70i2p151bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.